# SDR 2007UALA03211

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 814-816
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS CRACK INDICATION AT STR 14L CHEM MILL STEP BTWN BS 814 AND BS 816.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE.  INSTALLED EXTERNAL FUSELAGE DOUBLER REPAIR.
